# SDR DALA2022062404422

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 15,307 hours, 7,345 cycles
- Engine: Cfmint CFM565B33
- Engine time: 15,307 hours, 7,345 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SHIP 3017 - ATB - DUE TO IDG 1 LOW OIL PRESSURE MESSAGE AND APU AUTO-SHUTDOWN AFTER STARTING. CORRECTIVE ACTION: REPLACED IDG 1 AND REPAIRED APU BY REPLACING FCU AND STARTER. (LP# 8997848)
